About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2011 (2011), Article ID 270903, 10 pages
http://dx.doi.org/10.1155/2011/270903
Research Article

Novel Computational Iterative Methods with Optimal Order for Nonlinear Equations

Department of Mathematics, Islamic Azad University, Zahedan Branch, 98168 Zahedan, Iran

Received 21 August 2011; Accepted 17 October 2011

Academic Editor: Michele Benzi

Copyright © 2011 F. Soleymani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani, “Novel Computational Iterative Methods with Optimal Order for Nonlinear Equations,” Advances in Numerical Analysis, vol. 2011, Article ID 270903, 10 pages, 2011. doi:10.1155/2011/270903